# SDR HNAA2008120800341

- Difficulty date: December 8, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 59,617 hours, 67,622 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: 82900001001
- Condition: Contaminated
- Location: Nr 2
- Part time: 59,617 hours, 67,622 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF, THE 'RUDDER PRESSURE' AND 'RUDDER FULL PRESSURE' CAUTION LIGHTS ILLUMINATED.  THE CREW ELECTED TO RETURN TO THE ORIGINATING AIRFIELD.  AFTER THE LANDING GEAR AND FLAPS WERE EXTENDED, THE CAUTION LIGHTS EXTINGUISHED.  BOTH HYDRAULIC SYSTEMS QUANTITIES REMAINED NORMAL.  MAINTENANCE DISCOVERED THE NR 2 HYDRAULIC SYSTEM HAD AIR IN THE SYSTEM.  SYSTEM WAS BLED AND REPLENISHED.  AIRCRAFT WAS RUN ON THE GROUND AND RUDDER ACTUATED SEVERAL TIME WITHOUT ANY CAUTION LIGHTS ILLUMINATING.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.
